MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SST¿ II ADVANCE TUBES; BLOOD COLLECTION TUBE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SST¿ II ADVANCE TUBES; BLOOD COLLECTION TUBE
Catalog Number 366882
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Bd received 95 samples from the customer facility for investigation.24 samples were evaluated and the customer's indicated failure mode for stopper creepout with the incident lot was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Bd was unable to duplicate or confirm the customer¿s indicated failure mode with the samples provided.
 
Event or Problem Description
It was reported that stopper creepout/popoff occurred with the bd vacutainer® sst¿ ii advance tubes during pneumatic transport and while resting on a table.No injury or medical intervention reported.

Brand Name
BD VACUTAINER® SST¿ II ADVANCE TUBES
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7079363
Report Number9617032-2017-00497
Device Sequence Number16423735
Product Code JKA
UDI-Device Identifier50382903668828
UDI-Public50382903668828
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K023331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2018
Device Catalogue Number366882
Device Lot Number7020980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;